English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 92429/122733 (75%)
Visitors : 26349267      Online Users : 546
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/113052
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/113052

    Title: On the correlation structure of exponential order statistics and some extensions
    Authors: 洪英超
    Hung, Ying-Chao
    Chen, Robert W.
    Balakrishnan, Narayanaswamy T.
    Contributors: 統計系
    Date: 2016-07
    Issue Date: 2017-09-15 16:09:15 (UTC+8)
    Abstract: In this paper, we carry out a theoretical study of the correlation coefficients between exponential order statistics and their monotonicity properties. Then, aided by a Monte Carlo simulation study, we make some conjectures about the correlation structure of order statistics from a larger class of distributions.
    Relation: Mathematical Methods of Statistics, 25(3), 196-206
    Data Type: article
    DOI 連結: http://dx.doi.org/10.3103/S1066530716030030
    DOI: 10.3103/S1066530716030030
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback